MAUDE Adverse Event Report: COVIDIEN STD POROUS CLOTH TAPE 4IN 10YD, NS; TAPE AND BANDAGE, ADHESIVE

COVIDIEN STD POROUS CLOTH TAPE 4IN 10YD, NS; TAPE AND BANDAGE, ADHESIVE
Model Number 3615C
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the patient was to have spine surgery.The patient had latex/natural rubber precautions related to spinal bifida.Prior to bringing the patient into the operating room, products that contained latex for patient care were replaced with latex free options.Immediately after applying four inch positioning tape to the patient's leg for traction, the patient's vital signs desaturated.Anesthesia was called immediately to the operating room and the patient was stabilized.The surgical procedure was cancelled.Later in the day the surgeon and staff learned that the four inch positioning tape used is composed of latex and natural rubber.However, the tape is removed from the outer packaging and placed on an exchange cart and the label nor the roll states latex, only the outer box from purchasing states latex.

Brand Name
STD POROUS CLOTH TAPE 4IN 10YD, NS
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA
MDR Report Key9948721
Report Number1282497-2020-09001
Device Sequence Number3296598
Product Code KGX
UDI-Device Identifier10884521138858
UDI-Public10884521138858
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number3615C
Device Catalogue Number3615C
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2020
Initial Report FDA Received Date04/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age13 YR